# SDR VNAA0208041

- Difficulty date: August 27, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Aircraft: N458PS
- Make and model: Dorner DO328100
- Aircraft serial: 3068
- Aircraft time: 16,540 hours, 14,546 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: AC69965
- Part serial: 0018
- Condition: Failed
- Location: Mlg
- Part time: 12,288 hours, 10,644 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A EMERGENCY PARKING BRAKE CAS MESSAGE.  MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY PARKING BRAKE VALVE IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
